A consistent theory for poroelastic plates

Anke Busse, Martin Schanz

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)381-382
JournalProceedings in Applied Mathematics and Mechanics
Volume5
Issue number1
DOIs
Publication statusPublished - 2005

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

A consistent theory for poroelastic plates. / Busse, Anke; Schanz, Martin.

In: Proceedings in Applied Mathematics and Mechanics , Vol. 5, No. 1, 2005, p. 381-382.

Research output: Contribution to journalArticleResearch

@article{f7831a89db414dda81dc02a59ba4c1c0,
title = "A consistent theory for poroelastic plates",
author = "Anke Busse and Martin Schanz",
year = "2005",
doi = "10.1002/pamm.200510167",
language = "English",
volume = "5",
pages = "381--382",
journal = "Proceedings in Applied Mathematics and Mechanics",
issn = "1617-7061",
publisher = "Wiley-Blackwell",
number = "1",

}

TY - JOUR

T1 - A consistent theory for poroelastic plates

AU - Busse, Anke

AU - Schanz, Martin

PY - 2005

Y1 - 2005

U2 - 10.1002/pamm.200510167

DO - 10.1002/pamm.200510167

M3 - Article

VL - 5

SP - 381

EP - 382

JO - Proceedings in Applied Mathematics and Mechanics

JF - Proceedings in Applied Mathematics and Mechanics

SN - 1617-7061

IS - 1

ER -